# SDR USAA2013010300012

- Difficulty date: January 2, 2013
- Submitted: January 3, 2013
- Operation: Air carrier
- Aircraft: N829AW
- Make and model: Airbus A319-132
- Aircraft serial: 1563
- Aircraft time: 39,446 hours, 16,019 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE RIGHT OVERHEAD EXIT LIGHT LENS MISSING.  MAINTENANCE INSTALLED SERVICEABLE LENS IN RIGHT OVERWING EXIT.
